# SDR USAA2012101500003

- Difficulty date: October 13, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N457UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25021
- Aircraft time: 58,184 hours, 38,181 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DROP IN - EMERGENCY LIGHT WIRE FROM SIDEWALL TO SEAT PULLED FROM PIN AT CONNECTOR AT ROW 13ABC.  INSTALLED NEW PINS AND CONNECTOR TO EMERGENCY LIGHT, FROM FIREWALL TO EMERGENCY LIGHT AT ROW 13ABC.
